# SDR REXA2020102600723

- Difficulty date: September 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE CORRODED.  REMOVED UNSERVICEABLE 280 CROSSBEAM FWD J ANGLE, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND INSTALLED SERVICEABLE J ANGLE, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-010-A01.  WVAC EMP STAMP 774 MTC.
